Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016 (2016), Article ID 8901258, 7 pages
http://dx.doi.org/10.1155/2016/8901258
Research Article

Best Possible Bounds for Yang Mean Using Generalized Logarithmic Mean

1School of Distance Education, Huzhou Broadcast and TV University, Huzhou 313000, China
2Department of Mathematics, Huzhou Teachers College, Huzhou 313000, China

Received 23 January 2016; Revised 16 March 2016; Accepted 28 March 2016

Academic Editor: Kishin Sadarangani

Copyright © 2016 Wei-Mao Qian and Yu-Ming Chu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wei-Mao Qian and Yu-Ming Chu, “Best Possible Bounds for Yang Mean Using Generalized Logarithmic Mean,” Mathematical Problems in Engineering, vol. 2016, Article ID 8901258, 7 pages, 2016. doi:10.1155/2016/8901258